Couldn't find what you looking for?

TRY OUR SEARCH!

Last month i was put on a new birth control. It was the middle of my cylce and the pharmacist told me if i were to have sex to use a condom or another type of contrceptive...we didnt not. we had sex multiple times as well. i continued the pills and then when it was period time it was 4 days late & only lasted about 4 days it was moderate bleeding to not alot & not a little..its been about 2 weeks since then ive been throwing up alot this week incredibly tired like going to bed around 7pm & waking up around noon time, my breasts feel so sore i dont even want to wear a bra they feel heavy and sore all the time.. ive also been having awful headaches and just a constant nausous feeling & even when im hungry..nothing tastes good to me..is it possible i could be pregnant? or is there no way at all..i still have almost 2 weeks on my current BC pills so there shouldnt be any period symptoms + ive never had period symptoms like theses.

Loading...

Changing bcp can and will cause the symptoms u described...since the pharmacist warned you to use back up bc than there is obviously more of a chance of pregnancy than normal....BUT, the fact is you did have your peeiod so i doubt pregnancy is an issue....whatever you do DONT stop taking your pill at this time and since it sounds like this all happened on your last pack a home test would be accurate at this time (if I am incorrect and it all happened on this pack wait until the end if you want to take a test...) At any rate, I personnally don't think you have reason to worry but taking a test it the way you will know for sure (it can happen its just rate (getting your period(( enough to use a pad or tampon s=is considered a period most often)) 4 days is a normal and the usual amount of time for period for someone on the pill....Good luck and take care.
Reply

Loading...